# SDR USAASB08103

- Difficulty date: October 28, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX MAINTENANCE REPORTED THE L1 DOOR EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE CLEANED THE L1 DOOR BULB CONTACTS.  OPERATIONAL CHECK GOOD.
